X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (315) 315
compact riemann surface (101) 101
mathematics, applied (82) 82
mathematics, general (64) 64
analysis (59) 59
riemann surfaces (53) 53
compact riemann surfaces (47) 47
geometry (44) 44
physics (44) 44
mathematical analysis (42) 42
compact (39) 39
manifolds (37) 37
differential geometry (36) 36
curvature (34) 34
algebraic geometry (32) 32
mathematics - differential geometry (31) 31
mathematics - algebraic geometry (28) 28
vector-bundles (28) 28
general relativity and quantum cosmology (27) 27
algebra (26) 26
stability (25) 25
surfaces (25) 25
compact surfaces (24) 24
moduli (24) 24
physics, mathematical (24) 24
astronomy & astrophysics (23) 23
physics, multidisciplinary (23) 23
theoretical, mathematical and computational physics (23) 23
mathematical models (22) 22
riemann surface (22) 22
astrophysics (21) 21
physics, particles & fields (21) 21
automorphisms (19) 19
existence (19) 19
symplectic geometry (19) 19
theorem (19) 19
curves (18) 18
convergence (17) 17
equations (17) 17
riemann manifold (17) 17
space (17) 17
spaces (17) 17
compact kahler-manifolds (15) 15
mathematics - complex variables (15) 15
anisotropy (14) 14
applications of mathematics (14) 14
compact stars (14) 14
gravitation (14) 14
mathematical physics (14) 14
metrics (14) 14
studies (14) 14
general-relativity (13) 13
gravity (13) 13
moduli space (13) 13
principal bundles (13) 13
quantum physics (13) 13
systems (13) 13
approximation (12) 12
automorphism-groups (12) 12
bundles (12) 12
mass (12) 12
relativity (12) 12
rigidity (12) 12
algorithms (11) 11
cohomology (11) 11
compact manifolds (11) 11
derivatives (11) 11
eigenvalues (11) 11
fourier analysis (11) 11
general relativity (11) 11
genus (11) 11
mathematical and computational physics (11) 11
mathematical theorems (11) 11
mechanics (11) 11
topology (11) 11
varieties (11) 11
computational fluid dynamics (10) 10
high energy physics - theory (10) 10
inequality (10) 10
moduli spaces (10) 10
number (10) 10
scalar curvature (10) 10
stars (10) 10
vector bundles (10) 10
53a30 (9) 9
53c21 (9) 9
astrophysics and astroparticles (9) 9
automorphism group (9) 9
classical and quantum gravitation, relativity theory (9) 9
invariants (9) 9
operators (9) 9
physical properties (9) 9
self-duality equations (9) 9
symmetry (9) 9
astronomy, observations and techniques (8) 8
compact binaries (8) 8
complex variables (8) 8
connections (8) 8
cosmology (8) 8
density (8) 8
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (9) 9
Gerstein Science - Stacks (4) 4
UofT at Scarborough - Stacks (3) 3
Collection Dvlpm't (Acquisitions) - Vendor file (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Physics - Stacks (1) 1
UofT at Mississauga - Stacks (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2011, Graduate studies in mathematics, ISBN 0821853694, Volume 125, xviii, 236
Book
2014, Graduate studies in mathematics, ISBN 9780821898475, Volume 154, xv, 384
Book
2011, Student mathematical library, ISBN 0821853686, Volume 60., xiii, 314
Book
1992, 2nd ed., ISBN 9783540977032, Volume 71., xvi, 363
Book
1997, Universitext, ISBN 9783540533344, xiv, 291
Book
Journal of the Korean Mathematical Society, ISSN 0304-9914, 2016, Volume 53, Issue 2, pp. 263 - 286
We discuss relations between Galois coverings of compact Riemann surfaces and their Jacobi varieties... 
Compact riemann surface | Jacobi variety | Galois covering | MATHEMATICS | MATHEMATICS, APPLIED | compact Riemann surface
Journal Article
1988, ISBN 9789971507589, Volume 10., viii, 174
Book
International Journal of Mathematics, ISSN 0129-167X, 06/2015, Volume 26, Issue 6, pp. 1541010 - 1-1541010-39
Given a smooth map from a compact Riemann surface to a complex manifold equipped with a strongly pseudoconvex complex Finsler metric, we define the $\bar{\partial... 
Complex Finsler metric | harmonic map | weakly Kähler Finsler metric | δ-energy functional | MATHEMATICS | partial derivative-energy functional | weakly Kahler Finsler metric | CHAIN RULE | COMPACT KAHLER-MANIFOLDS | Manifolds | Harmonics | Riemann surfaces | Maps | Mathematical analysis | Curvature
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 10/2016, Volume 107, Issue 4, pp. 329 - 340
Let X be a compact Riemann surface of genus $${g \geq 2}$$ g ≥ 2 , and let Aut(X) be its group of automorphisms... 
Exponent | Z -group | Primary 14H37 | Compact Riemann surface | Mathematics, general | Mathematics | Automorphism group | 30F10 | Secondary 20E34 | Hurwitz group | Cyclic Sylow subgroup | Z-group | MATHEMATICS | FINITE-GROUPS | SYLOW 2-SUBGROUPS
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 03/2011, Volume 7, Issue 2, pp. 389 - 429
We study a relative trace formula for a compact Riemann surface with respect to a closed geodesic C... 
Relative trace formula | compact Riemann surface | period integrals | lengths of geodesics | MATHEMATICS | WALDSPURGER | MANIFOLDS | EIGENFUNCTIONS | SPECTRUM | GEODESICS
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 11/2006, Volume 134, Issue 11, pp. 3391 - 3393
Journal Article
International Journal of Mathematics, ISSN 0129-167X, 04/2015, Volume 26, Issue 4, pp. 1540003 - 1-1540003-7
It is proved that Galois coverings of smooth families of compact Riemann surfaces over Stein manifolds are holomorphically convex if the covering transformation groups are isomorphic to discrete... 
pseudoconvex | compact Riemann surface | Disc bundle | FIBER | MATHEMATICS | HARMONIC-MAPPINGS | LEVI PROBLEM | SPACES | VARIETIES | MANIFOLDS | Manifolds | Discs | Riemann surfaces | Transformations (mathematics) | Coverings | Mathematical analysis | Bundles | Subgroups
Journal Article
International Journal of Mathematics, ISSN 0129-167X, 01/2010, Volume 21, Issue 1, pp. 67 - 76
We study the self-dual Chern–Simons Higgs equation on a compact Riemann surface with Neumann boundary condition... 
ChernSimons Higgs equation | Compact Riemann surface | EXISTENCE | MATHEMATICS | MULTIVORTEX SOLUTIONS | INEQUALITIES | VORTICES | Chern-Simons Higgs equation | compact Riemann surface | MANIFOLDS | TRUDINGER | MODEL
Journal Article
Publications of the Research Institute for Mathematical Sciences, ISSN 0034-5318, 03/2007, Volume 43, Issue 1, pp. 171 - 180
.... Here, the case of boundaries of disc bundles over certain compact Riemann surfaces is considered. 
Disc bundles | Compact Riemann surfaces | Rigidity | Levi flats | KAHLER-MANIFOLDS | MATHEMATICS | DIMENSION-2 | MAPS | disc bundles | HARMONIC-MAPPINGS | COMPLEX TORI | SPACES | compact Riemann surfaces | rigidity
Journal Article
Journal of High Energy Physics, ISSN 1126-6708, 1/2017, Volume 2017, Issue 1, pp. 1 - 16
Journal Article
International Mathematics Research Notices, ISSN 1073-7928, 2015, Volume 2015, Issue 20, pp. 10595 - 10623
Given a family of Galois coverings of the projective line, we give a simple sufficient condition ensuring that the closure of the image of the family via the... 
COMPACT RIEMANN SURFACES | MATHEMATICS | AUTOMORPHISM-GROUPS | MODULI SPACE | CURVES | FAMILIES
Journal Article
Mathematical Modelling and Analysis, ISSN 1392-6292, 11/2015, Volume 20, Issue 6, pp. 852 - 865
... (s) in the critical strip 0 < σ < 1. The functions ZPSL(2,Z)(s) and Z C (s) are defined on the modular group and on the compact Riemann surface, respectively. 
compact Riemann surface | modular group | Riemann zeta-function | critical strip | Selberg zeta-function | COMPACT RIEMANN SURFACES | MATHEMATICS | Mathematical research | Research | Functions, Zeta
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 10/2017, Volume 190, Issue 1, pp. 185 - 197
Let X be a compact Riemann surface of genus $$g\ge 2$$ g ≥ 2 , and let G be a subgroup of $$\mathrm{Aut}(X)$$ Aut ( X... 
Geometry | Secondary 20F16 | Z -group | Group of square-free order | Exponent | Compact Riemann surface | Primary 14H37 | Mathematics | Automorphism group | Metacyclic group | 30F10 | Cyclic Sylow subgroup | Z-group | MATHEMATICS | NUMBER | GENUS | ODD ORDER
Journal Article
Houston Journal of Mathematics, ISSN 0362-1588, 2015, Volume 41, Issue 3, pp. 727 - 731
The aim of this article is to indicate how Koebe's General Uniformisation Theorem for planar Riemann surfaces may be used to construct families of compact Riemann surfaces of every genus... 
Compact Riemann surfaces | General Uniformisation Theorem | MATHEMATICS | UNIFORMIZATION THEOREM
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.